# SDR QR9R20200909001

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- System (JASC): 5200 · Doors
- Part: Track
- Part number: B520M0011203
- Condition: Cracked
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER UPPER AND LOWER SLIDING DOOR RAILS ARE CHAFING AND CRACKING.  DURING TRAINING MISSIONS THE AIRCRAFT IS FLYING WITH DOORS OPEN IN A LOCKED POSITION.  WHILE AIRCRAFT IS IN CRUISE IT IS VIBRATING THE DOOR, CAUSING THE UPPER AND LOWER SLIDING RAILS TO CHAFE AND CRACK AFTER TIME.  AIRBUS IS AWARE OF THE ISSUE, BUT IS SAYING THE DOORS ARE NOT PROPERLY RIGGED CAUSING THE ISSUE.  THIS IS NOT THE CASE, THE DOOR TRACK ROLLERS ARE FAILING PREMATURELY CAUSING THE DOORS TO VIBRATE INSIDE THE TRACK CAUSING THE CHAFING AND CRACKING.
